Event-based dissipative analysis for discrete time-delay singular stochastic systems

Full text for this resource is not available from the Research Repository.

Zhang, Y, Shi, Peng ORCID: 0000-0001-8218-586X and Agarwal, RK (2018) Event-based dissipative analysis for discrete time-delay singular stochastic systems. International Journal of Robust and Nonlinear Control, 28 (18). pp. 6106-6121. ISSN 1049-8923

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/39502
DOI https://doi.org/10.1002/rnc.4363
Official URL https://onlinelibrary.wiley.com/doi/full/10.1002/r...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords event-based dissipative filter analysis; discrete-time singular stochastic network systems; DSMJSs; Markovian jump; stochastic analysis; free-weighing matrix schemes; linear matrix inequalities
Citations in Scopus 19 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login